# SDR NOCA02009

- Difficulty date: March 27, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 3431 · Localizer/VOR System
- Part: Test Panel
- Part number: 285T05532
- Part serial: D00332
- Condition: Malfunctioned
- Location: Ils System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ILS INDICATION COMES ON & OFF, ON F/O ADI WITHOUT AN ILS FREQUENCY SELECTED AT FL290 & FL 350 F/O AND CAPTAINS ALTIMETERS EXCEEDED RVSM LIMITATIONS.  NO ILS INDICATIONS ON F/O AND CAPT SIDE ON ILS FREQ SELECTED FOR APPROACH (ON ID HEARD VOICE - NO MORSE CODE).  T/S PER FIM 34-31-00 FIG 104, FOUND ILS TEST PANEL AT FAULT R & R ILS TEST PANEL PER MM 34-31-02 ALL OPS OK, ACCOMPLISHED FLUSH OF S1 LT UPPER, RT LOWER & S1 RT UPPER, LT LOWER PITOT STATIC SYS TO ADC1 & ADC2 PER MM 34-11-00.  R & R F/O PITOT PROBE (RT TOP) PER MM 34-11-01.  R & R CAPT'S PITOT PROB (LT TOP) PER CAPT'S AOA PRBE AS PER MM 34-12-03 UPON COMPLETION OF ALL WORK PERFORMED FULL TEST RANGE LEAK TEST IAW 34-11-00.  NO LEAKS NOTED.
